# SDR CA050518016

- Difficulty date: May 18, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1R0AD
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLUORESCENT PENETRANT INSPECTION, FOUND THE FILLET RADIUS WITH CRACK INDICATIONS RADIALLY IN THREE PLACES ABOUT 1/8 INCH FROM THE OUTSIDE DIAMETER.  THE LONGEST IS ABOUT 1/2 INCH LONG.  THERE IS ALSO A CRACK INDICATION ON THE OUTSIDE DIAMETER ABOUT 1/8 INCH FROM THE EDGE OF THE FILLET RADIUS, ABOUT 1/2 INCH LONG .  THE INDICATIONS WERE CHECKED WITH EDDY CURRENT AND CONFIRMED THAT THEY ARE NOT SURFACE SCRATCHING.  THERE ARE NO CRACKS ALLOWED IN BLADE SHANK, INCLUDING THE FILLET AREA.
